MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.752S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in the patient's mouth.On (b)(6) 2017, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility, swelling and inflammation.No further patient complications were reported.

Brand Name
TE, Ø 3.3 MM RN, SLACTIVE 10MM, ROXOLID®
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9523329
Report Number0009613348-2019-54746
Device Sequence Number459870
Product Code DZE
UDI-Device Identifier07630031716484
UDI-Public07630031716484
Combination Product (Y/N)N
PMA/510(K) Number
K081419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/27/2019
Report Date (Section F) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number033.752S
Device Lot NumberFR265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/27/2019
Device Age50 MO
Event Location Other
Date Report to Manufacturer12/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR